Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 32, Pages 2061-2068

On an inequality of Diananda

Department of Mathematics, University of Michigan, Ann Arbor 48109, MI, USA

Received 17 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider certain refinements of the arithmetic and geometric means. The results generalize an inequality of P. Diananda.